# SDR CALA2022082402165

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N37470
- Make and model: Boeing 737924ER
- Aircraft serial: 37099
- Aircraft time: 30,725 hours, 10,945 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Part number: NA
- Condition: False Activation
- Location: Other
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG LIGHT AND HORN WHEN THRUST ADV FOR TAKEOFF RAN FIM31-51 TASK 809 TEST PASSED OPS CHECK GOOD
